IJPAM: Volume 103, No. 3 (2015)


R. Enkhbat$^1$, J. Enkhbayar$^2$, A. Griewank$^3$
$^1$The School of Business
National University of Mongolia
P.O. Box 46/635, Ulaanbaatar, 210646, MONGOLIA
$^2$School of Engeenering and Aplied Science
National University of Mongolia
$^3$Humboldt University Berlin

Abstract. We consider the utility maximization problem for oligopsonistic market which is nonconvex optimization problem. Unlike the utility maximization for competitive market, the problem belongs to a class of global optimization. The purpose of this paper is to develop a theory and method for the above problem. We derive a new global optimality condition for our problem and based on this we propose a method which converges globally. Some test problems are examined.

Received: May 4, 2015

AMS Subject Classification: 49K30, 90C90, 90C26, 91B42

Key Words and Phrases: utility maximization problem, global optimality condition, oligopsonistic market, algorithm

Download paper from here.

DOI: 10.12732/ijpam.v103i3.10 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 103
Issue: 3
Pages: 485 - 497

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).